Announcement

Collapse
No announcement yet.

Those who take Mirtazapine - worse initially?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Those who take Mirtazapine - worse initially?

    Hi all,

    I post here and there about my neurogenic/etr rosacea. Recently, due to a period of crippling depression that had me in the hospital, I began taking mirtazapine. I was hoping it would help with depression and the rosacea. I am currently taking 15mg every day and am finding my face is much more flush and stingy. I am sleeping better than I have ever though (depression ruins my sleep - wake up constantly in the middle of the night). So is this the classic worse before better scenario?

  • #2
    Oh and my eyes are soooo much more dry. I work at a computer and get up a couple of times each hour because my eyes are bone dry.

    Comment


    • #3
      Don't recall anyone else reporting it gets worse before it gets better with mirtazapine. Might want to read END NOTE 12 in this post for some info on mirtazapine. Or type in 'mirtazapine' in the search box here at RF and browse the results.
      Brady Barrows
      Blog - Join the RRDi


      Comment


      • #4
        24andred how did it go? I am experiencing exactly the same reaction as you and I am wondering how it turned out?

        Comment

        Working...
        X